# SDR REXA2025041700428

- Difficulty date: March 22, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R FROM FS 295 TO 333 CORRODED ALONG LENGTH OF STRINGER (MARKED ORANGE/RED)  REMOVED AND REPLACED STGR23R (P/N SH670-31211-4) FROM FS280-FS333 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
